CSpace

Browse/Search Results:  1-10 of 42 Help

Selected(0)Clear Items/Page:    Sort:
C-1,C-1 regularity of geodesics in the space of volume forms 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2019, 卷号: 58, 期号: 6, 页码: 7
Authors:  Chu, Jianchun
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
Construction of solutions for the polyharmonic equation via local Pohozaev identities 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2019, 卷号: 58, 期号: 4, 页码: 33
Authors:  Guo, Yuxia;  Liu, Ting;  Nie, Jianjun
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10
Steady vortex patches with opposite rotation directions in a planar ideal fluid 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2019, 卷号: 58, 期号: 2, 页码: 17
Authors:  Cao, Daomin;  Wang, Guodong
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
Asymmetric critical p-Laplacian problems 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2018, 卷号: 57, 期号: 5, 页码: 18
Authors:  Perera, Kanishka;  Yang, Yang;  Zhang, Zhitao
Favorite  |  View/Download:16/0  |  Submit date:2018/10/07
Nodal solutions for a supercritical semilinear problem with variable exponent 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2018, 卷号: 57, 期号: 2, 页码: 19
Authors:  Cao, Daomin;  Li, Shuanglong;  Liu, Zhongyuan
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Holder continuous periodic solution of Boussinesq equation with partial viscosity 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2018, 卷号: 57, 期号: 2, 页码: 55
Authors:  Tao, Tao;  Zhang, Liqun
Favorite  |  View/Download:13/0  |  Submit date:2018/07/30
On the global well-posedness of 3-D axi-symmetric Navier-Stokes system with small swirl component 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2018, 卷号: 57, 期号: 1, 页码: 31
Authors:  Liu, Yanlin;  Zhang, Ping
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
Asymmetric critical p-Laplacian problems 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2018, 卷号: 57, 期号: 5
Authors:  Perera, Kanishka;  Yang, Yang;  Zhang, Zhitao
Favorite  |  View/Download:4/0  |  Submit date:2019/12/31
A boundary value problem for the nonlinear Dirac equation on compact spin manifold 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2018, 卷号: 57, 期号: 3
Authors:  Ding, Yanheng;  Li, Jiongyue
Favorite  |  View/Download:6/0  |  Submit date:2019/12/31
Nodal solutions for a supercritical semilinear problem with variable exponent 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2018, 卷号: 57, 期号: 2
Authors:  Cao, Daomin;  Li, Shuanglong;  Liu, Zhongyuan
Favorite  |  View/Download:4/0  |  Submit date:2019/12/31